# SDR AALA201807059036

- Difficulty date: July 1, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug MD 83
- Aircraft serial: 53629
- Aircraft time: 52,004 hours, 26,531 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1965024
- Part serial: 08117123876
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. CHECK FIRST OFFICERS WINDSHIELD FOR DELAMINATION. R1 WINDOW WAS REPLACED. REFERENCE DATED FOR 7/11/18 FOR ALL REFERENCES AND SIGNATURES OF WORK PERFORMED.
